Sustainability of coalitional equilibria within repeated tax competition

S. Brangewitz, S. Brockhoff, European Journal of Political Economy 49 (2016) 1.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
;
Publishing Year
Journal Title
European Journal of Political Economy
Volume
49
Page
1-23
ISSN
LibreCat-ID

Cite this

Brangewitz S, Brockhoff S. Sustainability of coalitional equilibria within repeated tax competition. European Journal of Political Economy. 2016;49:1-23. doi:10.1016/j.ejpoleco.2016.11.003.
Brangewitz, S., & Brockhoff, S. (2016). Sustainability of coalitional equilibria within repeated tax competition. European Journal of Political Economy, 49, 1–23. http://doi.org/10.1016/j.ejpoleco.2016.11.003
@article{Brangewitz_Brockhoff_2016, title={Sustainability of coalitional equilibria within repeated tax competition}, volume={49}, DOI={10.1016/j.ejpoleco.2016.11.003}, journal={European Journal of Political Economy}, publisher={Elsevier BV}, author={Brangewitz, Sonja and Brockhoff, Sarah}, year={2016}, pages={1–23}}
Brangewitz, Sonja, and Sarah Brockhoff. “Sustainability of Coalitional Equilibria within Repeated Tax Competition.” European Journal of Political Economy 49 (2016): 1–23. doi:10.1016/j.ejpoleco.2016.11.003.
S. Brangewitz and S. Brockhoff, “Sustainability of coalitional equilibria within repeated tax competition,” European Journal of Political Economy, vol. 49, pp. 1–23, 2016.
Brangewitz, Sonja, and Sarah Brockhoff. “Sustainability of Coalitional Equilibria within Repeated Tax Competition.” European Journal of Political Economy 49 (2016): 1–23. Web.
frontdoor.tabs.publications.cited_by
This publication cites the following data publications:

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar